The maximal normal operator space and integration of subdifferentials of nonconvex functions

Liqun Qi

Research output: Journal article publicationJournal articleAcademic researchpeer-review

16 Citations (Scopus)
Original languageEnglish
Pages (from-to)1003-1011
Number of pages9
JournalNonlinear Analysis
Issue number9
Publication statusPublished - 1 Jan 1989
Externally publishedYes


  • directionally Lipschitzian property
  • integrations
  • maximal normal operators
  • Set-valued operators
  • subdifferentials

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Cite this